# SDR FDEA202409041234

- Difficulty date: September 4, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 98,730 hours, 21,530 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28932
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - FIXED LEADING EDGE BEADED DOUBLER AT STATION XOS 619 FOUND CRACK   ABOUT 0.2". REPAIR CARRIED OUT AT RIGHT WING - FIXED LEADING EDGE BEADED DOUBLER AT STATION XOS   619 AS PER MD-11 SRM 57-40-02-2R REPAIR 15 FIGURE 203. REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100.
